# SDR FDEA201502210572

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 965 hours, 27,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1400
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LOW PRESS LIGHT INOPERATIVE.  REPLACED BATTERIES ON L1 DOOR SLIDE LOW PRESS LIGHT.  ADJUSTMENT & TEST GOOD.
